Advil®, The Advanced Medicine for Pain™, offers temporary relief of minor aches and pains associated with headache, toothache, backache, the common cold, muscular aches, minor pains of arthritis, menstrual cramps, as well as temporaily reduces fever.
- Active ingredient (in each tablet): Ibuprofen, 200 mg.
Interested in this item or want more information?
Hours:
Phone: 800-877-3030
Email: rvoelp@tri-state-industrial.com
Can't find what you want? Give us a call and we can help you find it.
Additional Information
Manufacturer: First Aid Only